Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

Regular price$20.99
/
Tax included. Shipping calculated at checkout.

  • You are supporting a community pharmacy
  • In stock, ready to ship
  • Inventory on the way
Online and In-store prices may not match. 
We make every effort to provide accurate images and ingredients of each product. However, suppliers, information and images may change at short notice and individual packaging is dependent on stock. Please ensure you check the ingredients thoroughly on the actual product before use.

General Product Description
Nurofen Tablets offer effective relief from pain. With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.
Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain.
Reduces fever. Fast, effective pain relief Provides up to 8 hours of relief based on a 2 tablet dose. Reduces inflammation.
Direction For Use
Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours). 
Store below 25°C.
Take with water.
Storage Temperature: Below 25°C.
Warnings

Always read the label and use only as directed. 

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not use for more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful. 

Ingredients
Ibuprofen 200mg.

Testimonials

★★★★★

Great pharmacy with helpful and friendly staff. Quick and easy flu vaccination process and was able to book online.

Jarrod Lowe
Townsville, AU
★★★★★

Easy access to your shop, quick & convenient to get in & out. Found your staff to be friendly and helpful!

Michael Blacklock
Townsville, AU
★★★★★

Very friendly service, home delivery, and a vast product selection. You can now even shop online. Highly recommended.

Hanna Hakio
Townsville, AU
★★★★★

Great place, helpful staff willing to go that little extra to help their community and customers.

Samuel Grey
Townsville, AU
★★★★★

I have been using Cates Chemist for our family and I my personal needs for the last 6 months and their staff are amazing. I walk in the door and they remember who I am and are very helpful. I drive from Bushland Beach to this Chemist and their Hyde Park Chemist because them make me feel important and they listen and give great customer service. They deliver my medication when I can not get to their stores and they provide amazing service. Thank you to all the staff and to Paul and Cate for their dedication to their staff and their customers

Lisa Hill
Townsville, AU
★★★★★

Awesome Chennai with the greatest and most caring staff in the business! We love Cate she is a caring family lady who puts her customers needs first every time

Francis Mitchell
Townsville, AU

Recently viewed